# SDR USAR201507130001

- Difficulty date: July 6, 2015
- Submitted: July 13, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft serial: BL0096
- Aircraft time: 16,072 hours, 16,144 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 10143014029
- Condition: Cracked
- Location: Zone 800
- Part time: 16,072 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(00166)  FATIGUE CRACK IN ENTRY DOOR SILL CLOSURE UPPER AFT CORNER.  CRACK MEASURES .75".
